Volume 1, Issue 2 (UPI-JMB)

Volume 1, Issue 2


Research Article (Funded Research)

On m-Convexity on Real Linear Spaces

Teodoro Lara*, Nelson Merentes, Zsolt Pales, Roy Quintero, Edgar Rosales

Abstract      Full Article PDF


Research Article

Strongly Convex Functions on Time Scales

Teodoro Lara*, Edgar Rosales

Abstract      Full Article PDF


Research Article

Symmetric Hyperprobabilities

Mark Burgin*

Abstract      Full Article PDF


Research Article

On Operator m-Convex Functions in Hilbert Space

Luis Berbesi, Teodoro Lara*, Pedro Pena, Edgar Rosales

Abstract      Full Article PDF